# SDR CALA2025022602490

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N47280
- Make and model: Boeing 737-8
- Aircraft serial: 64614
- Aircraft time: 7,249 hours, 2,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE FABRIC IS TOO CLOSE RIGHT COLLAR. NEEDS ADJUSTMENT ADJUSTED GIRT BAR MATERIAL REF AMM TASK 25-66-01-601-804. NO FURTHER DEFECTS NOTED.
